# SDR 2007UALA03642

- Difficulty date: September 8, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 45,592 hours, 8,511 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT INOPERATIVE 42D.   10-11-07   RELAMPED AS PER MM33-51-05. OP CHECKED PER SAME, SYS OPS NORM.   RETURNED AC BACK TO NORMAL, OK FOR SERVICE.
